# SDR YENA2020022400193

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 53,721 hours, 19,265 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FT # 1460, FLL-BDL. DIVERTED TO MCO. ON CLIMB OUT ACCELERATING TO 335 KNT A/C PERFORMED MODERATED VIBRATION CLIMB TROUGH FL 240. VIBRATION WAS IN AFT OF A/C . LEVELED OFF FL 260 SLOWING DOWN TO 250 KTS, VIBRATING REDUCED BUT WAS STILL NOTICEABLE. SPED UP TO 330 NT FL260, VIBRATION WITH TO MODERATED  LEVEL FLIGHT. SLOWED A/C TO 250 KTS DESCENDED AT 250 KTS AS CONFIGURED A.C PER LANDING AT FULL FLAPS VIBRATION CONTINUED TILL LANDING VIBRATION ON LANDING WAS MODERTE; PERFORMED GVI HORZ STAB/ VERT STAB/ L/H AND R/H ELEVATOR IAW AMM 55-26-00. REMOVED AND REINSTALLED HINGE PANELS IAW AMM 55-10-00. FOUND R/H #1 HINGE FITTING WORN HARDWARE REF LG PG 2775562 ITEM 1 FOR R & R. FOUND ALL HINGE FITTINGS OK IAW AMM 55-26-00. OPS CK HORZ STAB/ ELEVATOR TEST AMM 55-10-00. OK FOR SVC
